Diphenhydramine HCl 25mg x 1 per U.D. Package

$0.28

In stock

Description

Each tablet contains: Diphenhydramine HCl 25mg
Each package contains: 2 tablets

Temporarily relieves these symptoms due to hay fever or other respiratory allergies:

  • runny nose
  • sneezing
  • itching of the nose or throat
  • itchy – watery eyes

Temporarily relieves these symptoms due to the common cold:

  • runny nose
  • sneezing

Reviews

There are no reviews yet.

Be the first to review “Diphenhydramine HCl 25mg x 1 per U.D. Package”

Powered by WordPress. Designed by WooThemes